advertisement
Question
Posted by: Thulo | 2011/11/07

penile discharge

I had penile dicharge and went to the Dr last Friday. He gave me Xeramel 250mg tablets. Today I went to him again since I am still not feeling well. He insisted that I must finish the course even though still having discharge after three days of taking this tablets. Should I consult another Dr?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

I wonder- did the doctor examine you? did he do a sexual history assessment of you? Do you even get a diagnosis or just a prescription? If you did not get an exam, a diagnosis , please consult a more competent health care provider. Penile discharge is never a good sign- one of the causes can be a sexually transmitted disease - so best to use protection now more vigilantly when having intercourse

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ageing and sexuality expert | 2011/11/12

I wonder- did the doctor examine you? did he do a sexual history assessment of you? Do you even get a diagnosis or just a prescription? If you did not get an exam, a diagnosis , please consult a more competent health care provider. Penile discharge is never a good sign- one of the causes can be a sexually transmitted disease - so best to use protection now more vigilantly when having intercourse

Reply to Ageing and sexuality expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement